# SDR HNAA2012030700668

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 49,826 hours, 55,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 316
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 3 IS INOPERATIVE.   R & R CEILING EMERGENCY LAMP AT ROW 3. OPS CHECKED GOOD.
